# SDR USAA2011102400020

- Difficulty date: October 21, 2011
- Submitted: October 24, 2011
- Operation: Air carrier
- Aircraft: N170US
- Make and model: Airbus A321-211
- Aircraft serial: 1462
- Aircraft time: 37,250 hours, 13,445 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

BURNING RUBBER SMELL IN FIRST CLASS CABIN DURING DESCENT.  NO SMOKE JUST ODOR.  TROUBLESHOT CABIN AIR QUALITY PER JOBCARD 26L00021001.  UNABLE TO DULICATE BURNING RUBBER SMELL IN CABIN.
